# SDR SWAA2025082105507

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 24,462 hours, 12,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTING INOPERATIVE.   REMOVED AND REPLACED L1 DOOR EMERGENCY LIGHTING BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.
